Bibliographie

Articles de recherche

  1. Théorème de Torelli pour les cubiques de ℙ5, Invent. Math. 86, 577-601 (1986), (+ correction Invent. Math. 2008).

  2. Sur la jacobienne intermédiaire du double solide d’indice deux, Duke Math. Journal, Vol. 57, (1988), 629-646.

  3. Une précision concernant le théorème de Noether, Math. Annalen 280, 605-611, (1988).

  4. Composantes de petite codimension du lieu de Noether-Lefschetz, Comment. Math. Helvetici (1989) 515-526.

  5. Courbes tétragonales et cohomologie de Koszul, J. Reine Angew. Math. 387 (1988).
  6. Dégénérations de Lefschetz et variations de structure de Hodge, J. of Differential Geometry 31 (1990) 527-534.

  7. Une remarque sur l’invariant infinitésimal des fonctions normales, C.R.A.S. Paris, t. 307, Série 1, 157-160 (1988). 

  8. Sur une conjecture de Griffiths et Harris, publié dans : Algebraic curves and projective geometry, Proceedings Trento 1988, E. Ballico, C. Ciliberto Eds, Lecture Notes in Mathematics no 1389, 270-275. 

  9. Relations dans l’anneau de Chow de la surface des coniques des variétés de Fano, Amer. J. of Mathematics 112 (1990) 877-898.

  10. Sur le lieu de Noether-Lefschetz en degré 6 et 7, Compositio Mathematica 75 (1990) 47-68. 

  11. Sur l’application de Wahl des courbes satisfaisant la condition de Brill-Noether-Petri, Acta Mathematica, vol. 168 (1992) 249-272.
  12. Sur la stabilité des sous-variétés lagrangiennes des variétés symplectiques holomorphes, publié dans : Complex projective geometry, proceedings de la conférence de Trieste, juin 89, édité par Ellingsrud, Peskine, Sacchiero et Stromme, London Math. Soc. Lecture notes series 179, 294-302.

  13. Une approche infinitésimale du théorème de H. Clemens sur les cycles d’une quintique générale de ℙ4, J. Algebraic geometry 1,(1992), 157-174.

  14. Sur les zéro-cycles de certaines hypersurfaces munies d’un automorphisme, Annali della Scuola Normale Superiore di Pisa, Serie 4, vol. 19 (1992) 473-492.

  15. Structure de Hodge mixte sur certains groupes d’homotopie et application d’Abel- Jacobi, Topology vol. 32 no 2, 395-417 (1993).

  16. Contre-exemple à une conjecture de Harris, C.R.A.S. Paris, t. 313, Série 1, 685-687 (1991).
  17. Déformation des syzygies et théorie de Brill-Noether, Proc. London Math. Soc. 3, vol. 67 (1993) 493-515.

  18. Densité du lieu de Noether-Lefschetz pour les sections hyperplanes des variétés de Calabi-Yau de dimension trois, International Journal of Mathematics, vol. 3, no 5 (1992) 699-715.

  19. Sur l’application d’Abel-Jacobi des variétés de Calabi-Yau de dimension trois, Annales de l’ENS, 4e série, tome 27 (1994) 209-226.

  20. Miroirs et involutions sur les surfaces K3, dans Journées de géométrie algébrique d’Orsay, juillet 92, édité par A. Beauville, O. Debarre, Y. Laszlo, Astérisque 218 (1993) 273-323.

  21. Variations de structure de Hodge et zéro-cycles sur les surfaces générales, Mathematische Annalen 299, 77-103 (1994).

  22. Remarks on zero-cycles of self-products of varieties, dans Moduli of vector bundles (Proceedings du congrès Taniguchi sur les fibrés vectoriels), édité par Maruyama, Decker (1994) 265-285.

  23. Une preuve élémentaire de la trivialité du groupe CH0 d’une surface d’Enriques, dans Algebraic geometry, édité par P. Newstead, Decker 1998.

  24. (avec L. Bonavero) Schémas de Fano et variétés de Moishezon, C. R. Acad. Sci. Paris, t. 323 serie 1, 1019-1024. (1996)
  25. On a conjecture of Clemens on rational curves on hypersurfaces, Journal of Differential Geometry 44 (1996) 200-214 (+ correction 1998).

  26. A mathematical proof of a formula of Aspinwall and Morrison, Compositio Mathematica 104, 135-151,1996.

  27. Sur les groupes de Chow de certaines hypersurfaces, C. R. Acad. Sci. Paris, t. 322, serie 1, 73-76, 1996.

  28. A generic Torelli theorem for the quintic threefold, dans New trends in Algebraic Geometry, édité par Hulek, Catanese, Peters et Reid, Lond. Math. Soc. Lecture Note Series 264.

  29. Some results on Green’s higher Abel-Jacobi map, Annals of Math. 149, 451-473 (1999). 

  30. The Griffiths group of a general Calabi-Yau threefold is not finitely generated, Duke Math. J. Vol. 102, no 1 (2000), 151-186.

  31. On the Hilbert scheme of an almost complex fourfold, Annales de l’Institut Fourier Tome 50 (2000), fascicule 2, 689-722. 

  32. On the Hilbert scheme of a symplectic fourfold, Volume en l’honneur de Herb Clemens, Contemporary Mathematics, Vol. 312, (2002).

  33. Nori’s connectivity theorem and higher Chow groups, Journal of the Inst. Math. Jussieu (2002) 1 (2), 307-329.

  34. Linear spaces contained in the secant variety of a projective curve, appendice à un article de Ch. Soulé, J. Algebraic Geom. 13 (2004), 343-347.

  35. (avec A. Beauville) On the Chow ring of a K3 surface, J. Algebraic Geom. 13 (2004), no 3, 417-426.

  36. Green’s conjecture for curves of even genus lying on a K3 surface, J. Eur. Math. Soc. 4, 363-404 (2002). 

  37. A counterexample to the Hodge conjecture extended to Kähler varieties, IMRN 2002, no 20, 1057-1075. 

  38. K-correspondences and intrinsic pseudo-volume forms, Proceedings of the Fano Conference, (Eds A. Collino, A. Conte, M. Marchisio), Publication de l’Université de Turin (2004).
  39. (avec M. Aprodu) Green-Lazarsfeld’s conjecture for generic curves of large gonality, CRAS, Volume 336, Issue 4, p. 335-339, (2003).

  40. Remarks on filtrations on Chow groups and the Bloch conjecture, Annali di matematica 183, 421-438 (2004).

  41. Green’s canonical syzygy conjecture for generic curves of odd genus, Compos. Math. 141 (2005), no 5, 1163-1190.

  42. A geometric application of Nori’s connectivity theorem, Annali della Scuola Norm. Sup. di Pisa, Vol. III (2004), 637-656.

  43. On the homotopy types of compact Kähler and complex projective manifolds, Inventiones Math. Volume 157, no 2, 329-343 (2004).
  44. (avec C. Soulé) On torsion cohomology classes and torsion algebraic cycles on complex projective manifolds, Advances in Mathematics, Special volume in honor of Michael Artin, Part I, Vol 198/1, pp 107-127.

  45. On the homotopy types of Kähler manifolds and the birational Kodaira problem, J. Differential Geom. 72 (2006), no 1, 43-71.
  46. On integral Hodge classes on uniruled and Calabi-Yau threefolds, in Moduli Spaces and Arithmetic Geometry, Advanced Studies in Pure Mathematics 45, 2006, pp 43-73.

  47. A generalization of the Kuga-Satake construction, Pure and Applied Mathematics Quarterly, Volume 1, no 3 (Special Issue: In memory of Armand Borel, Part 2 of 3) 415-439, 2005.

  48. On the Chow ring of certain algebraic hyper-Kähler manifolds, Pure and Applied Mathematics Quarterly, Volume 4, no 3, (Special issue in honor of Fedya Bogomolov), 2008.
  49. Hodge loci and absolute Hodge classes, Compositio Mathematica Vol. 143, Part 4, 945-958, 2007.
  50. Hodge structures on cohomology algebras and geometry, Math. Ann. 341 (2008), no 1, 39-69.

  51. (avec K. Amerik) Potential density of rational points on the variety of lines of a cubic fourfold, Duke Math. Journal, Vol 145, no 2, 379-408, (2008).

  52. Rationally connected 3-folds and symplectic geometry, dans Géométrie différentielle, physique mathématique, mathématiques et société (II), Volume en l’honneur de Jean-Pierre Bourguignon (O. Hijazi, éd.), Astérisque 322 (2008).

  53. Coniveau 2 complete intersections and effective cones, Geom. Funct. Anal. Vol. 19 (2010) 1494-1513.

  54. (avec Olivier Debarre) Hyper-Kähler fourfolds and Grassmann geometry, J. reine angew. Math. 649 (2010), 63-87.

  55. (avec Olivier Debarre, Lawrence Ein et Robert Lazarsfeld) Pseudoeffective and nef classes on abelian varieties, Compositio Mathematica / Volume 147 / Issue 06, pp 1793-1818 (2011).

  56. (avec Andreas Höring) Anticanonical divisors and curve classes on Fano manifolds, Pure and Applied Mathematics Quarterly Volume 7, no 4 (Special Issue: In memory of Eckart Viehweg), 1371-1393 (2011). 

  57. (avec Jean-Louis Colliot-Thélène) Cohomologie non ramifiée et conjecture de Hodge entière, Duke Math. Journal, Volume 161, no 5, 735-801 (2012). 

  58. Abel-Jacobi map, integral Hodge classes and decomposition of the diagonal, J. Algebraic Geom. 22 (2013), 141-174.

  59. Chow rings and decomposition theorems for families of K3 surfaces and Calabi-Yau hypersurfaces, Geometry and Topology 16 (2012) 433473.

  60. Degree 4 unramified cohomology with finite coefficients and torsion codimension 3 cycles, in Geometry and Arithmetic, (C. Faber, G. Farkas, R. de Jong Eds), Series of Congress Reports, EMS, 347-368 (2012).

  61. The generalized Hodge and Bloch conjectures are equivalent for general complete intersections, Annales scientifiques de l’ENS 46, fascicule 3 (2013), 449-475.

  62. Approximately rationally or elliptically connected varieties, à paraître aux PEMS. 

  63. Remarks on curve classes on rationally connected varieties, Clay Mathematics Pro- ceedings Volume 18, 591-599 (2013).
  64. Symplectic involutions of K3 surfaces act trivially on CH0, Documenta Math. 17 (2012) 851-860.

  65. Rational equivalence of 0-cycles on K3 surfaces and conjectures of Huybrechts and O’Grady, dans Recent Advances in Algebraic Geometry, éditeurs C. Hacon, M. Mustata et M. Popa, London Mathematical Society Lecture Notes Series 417, Cambridge University Press, 422-436 (2015).

  66. Bloch’s conjecture for Catanese and Barlow surfaces, J. Differential Geometry 97 (volume dédié à la mémoire de Friedrich Hirzebruch) (2014) 149-175.

  67. (avec O. Debarre et Z. Jiang) Pseudo-effective classes and pushforwards, Pure and Applied Mathematics Quarterly Volume 9, no 4 (Special Issue: In memory of Andrey Todorov) (2013), 643-664.

  68. Infinitesimal invariants for cycles modulo algebraic equivalence and 1-cycles on Jacobians, Algebraic Geometry 2 (2014) 140-165.

  69. Unirational threefolds with no universal codimension 2 cycle, Inventiones mathematicae: Volume 201, Issue 1 (2015), p. 207-237.

  70. Remarks and questions on coisotropic subvarieties and 0-cycles of hyper-Kähler varieties, dans K3 Surfaces and Their Moduli, Progress in Math, Proceedings of the Schiermonnikoog conference 2014, Birkhäuser.

Prépublications

  1. (Avec K. Ranestad) Variety of power sums and divisors in the moduli space of cubic fourfolds, arXiv:1309.1899

  2. On the universal CH0group of cubic hypersurfaces, arXiv:1407.7261, à paraître au JEMS.

  3. (avec Bert van Geemen) On a conjecture of Matsushita, arXiv:1503.07323, à paraître à IMRN. 

  4. (avec Radu Laza et Giulia Saccà) A hyper-Kähler compactification of the Intermediate Jacobian fibration associated to a cubic fourfold, arXiv: 1602.05534.

  5. Torsion points of sections of Lagrangian torus fibrations and the Chow ring of hyper-Kähler fourfolds, arXiv: 1603.04320. 


Articles de synthèse et notes de cours


  1. Variations of Hodge structure and algebraic cycles, Actes du congrès international des mathématiciens, Zürich, (1994).
  2. Cours du C.I.M.E. Algebraic cycles and Hodge theory, en collaboration avec M. Green et J.P. Murre, Lecture Notes in Mathematics, Springer verlag (1994).

  3. Symétrie miroir, Panoramas et syntheses, 1996.

  4. Variations of Hodge structure of Calabi-Yau threefolds, Publication de la scuola Nor
male superiore di Pisa, 1998.

  5. Théorie de Hodge et géométrie algébrique complexe, Cours spécialisés 10, SMF 2002. Traduction Hodge Theory and complex algebraic geometry I and II, Cambridge University Press 2002-3.

  6. On some problems of Kobayashi and Lang ; algebraic approaches, Current Developments in Mathematics 2003, no 1 (2003), 53125. 

  7. Recent progresses in Kähler and complex algebraic geometry, in European Congress of Mathematics, Laptev, A. (ed.) Stockholm, Sweden, June 27-July 2, 2004. Zürich : European Mathematical Society (2005). 

  8. Some aspects of the Hodge conjecture, Notes for the Takagi lectures, Kyoto, Japon. J. Math. 2 (2007), no 2, 261-296.

  9. Géométrie des espaces de modules de courbes et de surfaces K3, d’après Gritsenko-Hulek-Sankaran, Farkas-Popa, Mukai, Verra, Séminaire Bourbaki 2006/2007, Exposé 981, Société Mathématique de France, Astérisque 317, 467-490 (2008).

  10. Algebraic geometry versus Kähler geometry, Milan J. Math. Vol. 78 (2010) 85-116. 

  11. Hodge loci, in Handbook of moduli (Eds G. Farkas and I. Morrison), Advanced Lectures in Mathematics 25, Volume III, International Press, 507-547 (2013).

  12. On the cohomology of algebraic varieties, Proceedings of the International Congress of Mathematicians (Hyderabad, India, 2010), Vol. I, 476-503.

  13. (Exposé au séminaire Bourbaki) Sections rationnelles de fibrations sur les surfaces et conjecture de Serre (d’après de Jong, He et Starr), Séminaire Bourbaki, 63e année, 2010-2011, no 1038.

  14. Chow rings, decomposition of the diagonal and the topology of families, Annals of Math. Studies 187, Princeton University Press 2014. 

  15. Stable birational invariants and the Lüroth problem, à paraître.